# SDR ABXA9600622

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 19838462CH
- Condition: Loose
- Location: Rt Pack
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION FLOW LIGHT CAME ON AT FL 350 AND CABIN ALTITUDE ROSE TO 12,000 FT.  CREW DONNED OXYGEN MASKS.  SELECTED STANDBY, FLOW LIGHT WENT OUT THEN CAME BACK ON.  OUTFLOW VALVE FULLY CLOSED, FLOW LIGHT WENT OUT AT APPROXIMATELY 12,000 FT.  SECURED LOOSE CLAMP ON THE RIGHT PACK DUCT OUTLET.
